# SDR DALA2024082108329

- Difficulty date: August 19, 2024
- Submitted: August 21, 2024
- Operation: Air carrier
- Aircraft: N514DE
- Make and model: Airbus A321-271NX
- Aircraft serial: 11126
- Aircraft time: 7,220 hours, 1,731 cycles
- Engine: Iae PW1133GJM
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT 5014, DIRTY SOCK ODOR DURING DESCENT THRU FL195, SMELL WAS VERY STRONG INFLIGHT DECK, DISSAPATED BY ALTITUDE 15000'. CORRECTIVE ACTION: AFTER ENG RUN BOTH ENG OILS OVER SERVICED BY 1.5QTS. REMOVED OIL TO -1 QTY LEVEL, ACCOMPLISHED JIC 7100-2018. A/C OK FOR SERVICE. (LP 6063662)
